# SDR UIEA2015121100724

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,700 hours, 16,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS & PREFORMED FIM IAW FIM 21-51 F T 803 AT BLOCK 48, PROCEED TO TABLE B WITH FAULT LIGHT TEMP CONT VLV.  ACCOMPLISHED STEP 1 A THRU E PERFORMED VERIFY BITE CHECK.  OPERATIONS CHECKED NORMAL SYS IS OK IAW FIM.  WILL MONITOR TCV POTENTIOMETER.
